# SDR 95ZZZX2037

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: C & W Aeroservices Inc, repair station HX1R208K
- Aircraft: N4360U
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408049
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 8360607
- Condition: Cracked
- Location: Nlg
- Part time: 2,557 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DETECTED IN THE NOSE GEAR TRUNNION IN THE TUBE PORTION OF THE TRUNNION NEAR THE PIVOT ATTACH LUG.  NEW TRUNNION INSTALLED IS BEEFIER IN AREA OF CRACK.
